# SDR DALA1152240604

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 83,486 hours, 42,422 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

FLIGHT RETURNED TO ATL DUE TO A LOSS OF CABIN PRESSURE.  FLIGHT CREW ALSO REPORTED AN ELECTRIC SMELL AND SMOKE.  CABIN OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE FOUND THE HIGH STAGE PILOT VALVE FAILED AND REPLACED IT.  OXYGEN GENERATORS WERE  REPLACED AND THE OXYGEN MASKS WERE CLEANED AND STOWED.  ALL OPERATIONAL CHECKS WERE GOOD.
